# SDR FDEA201109163901

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 93,383 hours, 34,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 2040
- Condition: Failed
- Location: Emergency Lights
- Part time: 4,439 hours, 2,064 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT FOUND EMERGENCY LIGHT TEST FAILED, WITH EMERGENCY BATTERY 1 LOW ALERT DISPLAYED.   R & R EMERGENCY LIGHTS POWER SUPPLY,  AS REQUIRED OPS CHECKED GOOD. REF MM 33-51-01-4-0.
